# SDR DALA1217163120

- Difficulty date: March 17, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 5,046 hours, 2,965 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147801200
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY WAY FLOOR PANEL 222FF HAS CORROSION ON UNDER SIDE OF PANEL.  REPLACED FLOOR PANEL 222FF IAW A319 SRM 51-72-00.
